# SDR CA190516009

- Difficulty date: May 15, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER DEPARTURE DURING CLIMB APPROX FL350 MC AP HOLDING LWD APPEARED FOR 5 SECOND, THAN DISAPPEARED AND REAPPEARED AFTER 30 SECOND. WE DISCONNECT THE AP AND EXPERIENCED UNUSUAL ROLL FORCE WHICH HAS BEEN COMPENSATED WITH LEFT AILERON TRIM APPROX 45 DEG LEFT BUT DIDN`T TRY TO RE-ENGAGE THE AP. MANUAL FLIGHT FOR THE REST OF THE FLIGHT. THE ROLL COMMAND WAS UNUSUAL, WE SUSPECTED A JAMMED ROLL CONTROL DUE TO THE FORCE NECESSARY TO MOVE THE YOKE. DURING DESCENT APPROX FL 180 AN ABRUPT FORCE FEEDBACK ON THE YOKE - REGAINING THE NORMAL FEELING -AND WE HAD TO TRIM THE AILERON BACK TO NORMAL. DESPITE THIS, ON THE FINAL PHASE OF THE LANDING WE HAD TO USE LARGE INPUTS ON THE ROLL COMMAND, IN ORDER TO KEEP THE WINGS LEVEL. (TC# 20190516009)
